# SDR AWXA200200881

- Difficulty date: September 1, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,195 hours, 48,949 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 659187912
- Condition: Cracked
- Location: -N/A-
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A 1" CRACK WAS FOUND ON OUTER SKIN NEAR THE R/H MAIN LANDING GEAR WHEEL WELL KEEL BEAM AREA, BETWEEN 2 REPAIR DOUBLERS, BS 707. MAINTENANCE REMOVED DAMAGED SECTION OF OUTER SKIN, FABRICATED A SECTION OF KEEL BEAM OUTER SKIN AND 3 EACH REPAIR DOUBLERS, AND INSTALLED REPAIR PARTS IAW AWA E.R. 15-5315-02247-TB2.
